# SDR LR7A2021011402718

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 345208
- Condition: Damaged
- Location: Te Flap
- Part time: 39,575 hours, 24,551 cycles
- Component: Flap, Lkheed
- Component part number: 3754565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT INBOARD FLAP WITH QTY 7 DAMAGED LEADING EDGE RIBS, CWS91.35L-168L.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR 1000315724.
